# SDR COMA2009062350158

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 31,922 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5361117
- Condition: Cracked
- Location: Zone 200
- Part time: 31,922 hours, 27,969 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR ANGLE AT REAR BULKHEAD LT SIDE FLOOR LEVEL IS CRACKED.  REPAIRED CARGO FLOOR ANGLE IAW REO 601R-53-61-117.
